# SDR AT9900322

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A443811
- Condition: Corroded
- Location: Bs 636
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FUSELAGE SKIN BULGING AT BS 636 BETWEEN L-29-30L.  ACCESSED AREA FOR REPAIR ON LEFT HAND CANTED AREA, FORMED INTERNAL DOUBLER, CUT, DRILLED, TRIMMED AND REINSTALLED ALL PARTS IAW DC9 53-01 FIG 1, AND MM 30-10-7.
